# SDR IPXA2014042882791

- Difficulty date: April 7, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: APB7351
- Condition: Cracked
- Location: Bs 1158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4C INSPECTION, FITTING CRACKED IN UPPER AUX FUEL TANK BS 1158.  R & R FITTING.
